liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Poincare inequalities and Newtonian Sobolev functions on noncomplete metric spaces
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.ORCID-id: 0000-0002-9677-8321
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.ORCID-id: 0000-0002-1238-6751
2019 (Engelska)Ingår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 266, nr 1, s. 44-69Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Let X be a noncomplete metric measure space satisfying the usual (local) assumptions of a doubling property and a Poincare inequality. We study extensions of Newtonian Sobolev functions to the completion (X) over cap of X and use them to obtain several results on X itself, in particular concerning minimal weak upper gradients, Lebesgue points, quasicontinuity, regularity properties of the capacity and better Poincare inequalities. We also provide a discussion about possible applications of the completions and extension results to p-harmonic functions on noncomplete spaces and show by examples that this is a rather delicate issue opening for various interpretations and new investigations. (C) 2018 Elsevier Inc. All rights reserved.

Ort, förlag, år, upplaga, sidor
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2019. Vol. 266, nr 1, s. 44-69
Nyckelord [en]
Lebesgue point; Noncomplete metric space; Newtonian Sobolev space; p-harmonic function; Poincare inequality; Quasiminimizer
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:liu:diva-152794DOI: 10.1016/j.jde.2018.07.029ISI: 000449108500002OAI: oai:DiVA.org:liu-152794DiVA, id: diva2:1265304
Anmärkning

Funding Agencies|Swedish Research Council [621-2014-3974, 2016-03424]

Tillgänglig från: 2018-11-22 Skapad: 2018-11-22 Senast uppdaterad: 2018-11-22

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Björn, AndersBjörn, Jana
Av organisationen
Matematik och tillämpad matematikTekniska fakulteten
I samma tidskrift
Journal of Differential Equations
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 293 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf